Join the 'Sunlight' group to help and get support from people like you.
We found 13 questions associated with the 'Sunlight' topic.
Posted 10 Jul 2016 by Timothy Hardin • 1 answer
Posted 22 Jul 2016 by Uniquesleeping • 0 answers
My sleep is severely affected if I eat fish, vegetables (especially green vegetables), peas, lettuce, potatoes, oat meals, bananas, carrots, cauliflowers, broccoli. etc. Even if I eat a very small portion of any of these early in the day, I cannot sleep at night at all. Moreover, a minute of ...
Posted 24 Jun 2016 by TPWaldon • 0 answers
He's been taking this almost 2 weeks. For three days he had terrible headache, sunlight sets him on fire & an awful rash all over his body. Not to mention he feels like junk. What does he need to do to get rid of these side effects? He's already quit taking the meds.
Posted 24 May 2016 by kwv10 • 1 answer
It's printed on the prescription bottle.
Posted 1 Jun 2016 by War 3agle • 0 answers
I typically spend 2-3 hours a day outside in Fl. I'm taking Erithromycin. Should I avoid sunlight?
Posted 2 Jun 2016 by tandrews2900 • 0 answers
Posted 6 Apr 2016 by sara129 • 0 answers
I'm going to Florida in 2 weeks and am supposed to be on my period. I am going to wear the first week of my next patches instead to skip my period. I heard it's not supposed to be exposed to sunlight. I usually keep it on my arm and it works fine! I'm curious to where I should put ...
Depression - has anyone used Brintellix? This is the only antidepressant that has worked for me and?
Posted 13 Jan 2016 by vickie J • 3 answers
... I have tried a lot of different ones that made me worse! Most made it worse. This drug seemed to work quicker, about a week for me, and my appetite remained the same. I have been on them about 4 months which isn't very long, but I'm hopeful. Vickie J.
Posted 7 Oct 2015 by iflores80 • 0 answers
He told me to rub in all of my face 2x a day but i am afraid to sunlight and get the spot even worsen and can i use it under the makeup during day time?
Posted 11 Jun 2015 by nolacs22 • 2 answers
It says NOT to be in sunlight on the bottle>
Posted 1 May 2015 by jvickery88 • 1 answer
I recently started taking Celexa 20mgs once a day. I also started going back to the tanning bed last week but after 3 days I developed a bad rash on my stomach and thighs. It also was very itchy. My question is, should I avoid prolonged sunlight while on this medication
Posted 3 Nov 2014 by Legend_of_Light • 2 answers
I was on Risperidone (Generic of Risperdal) for three years for anxiety and depression. (I am 20, almost 21) However, it has caused several minor side effects such as sensitivity to sunlight, shaky hands, and one extremely severe side effect of memory loss. I forget what people say seconds after ...
Posted 1 Nov 2014 by madmaxmeads • 1 answer
I am on 50 mg of levothyroxine a day and I have been having problems with excessive sweating in the night. The overheating in turn causes me to start sneezing and I then take a Galpharm anti histamine tablet to control it. I am currently in Spain but I have had this problem in England as well. The ...